# SDR ASAA2017060420945

- Difficulty date: June 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,890 hours, 8,309 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED THE CENTER TANK REFUEL QUANTITY INDICATOR IS BLANK.  ACFT GROUNDED.  PERFORMED RESET OF 2 CIRCUIT BREAKERS FOR CENTER TANK REFUEL QUANTITY INDICATOR. CENTER TANK INDICATOR POWERED ON. PERFORMED OPS TEST OF REFUEL QUANTITY PANEL. OPS TESTED GOOD. PERFORMED FQIS BITE. NO FAULTS. GROUND TEST GOOD IAW FIM 28-21 TASK 804. NO HISTORY IN LAST 30 DAYS.
